×

Existence and blow-up of solution of Cauchy problem for the generalized damped multidimensional Boussinesq equation. (English) Zbl 1156.35331

Summary: We consider the existence, both locally and globally in time, and the blow-up of solutions for the Cauchy problem of the generalized damped multidimensional Boussinesq equation.

MSC:

35B40 Asymptotic behavior of solutions to PDEs
35Q35 PDEs in connection with fluid mechanics
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Boussinesq, J. V., Théorie générale des mouvements qui sont propagés dans un canal rectangulaire horizontal, C. R. Acad. Sci. Paris, 73, 256-260 (1871) · JFM 03.0486.02
[2] Folland, G. B., Real Analysis, Modern Techniques and Their Applications (1984), Wiley: Wiley New York · Zbl 0549.28001
[3] Godefroy, A. D., Blow up of solutions for the damped Boussinesq equation, IMA J. Appl. Math., 60, 123-138 (1998) · Zbl 0913.35023
[4] Guowang, C.; Shubin, W., Existence and nonexistence of global solutions for the generalized IMBq equation, Nonlinear Anal., 36, 961-980 (1999) · Zbl 0920.35005
[5] Hebey, E., Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities (2000), Amer. Math. Soc. · Zbl 0981.58006
[6] Kalantarov, V. K.; Ladyzhenskaya, O. A., The occurrence of collapse for quasilinear equations of parabolic and hyperbolic type, J. Soviet Math., 10, 53-70 (1978) · Zbl 0388.35039
[7] Lai, S.; Wu, Y., The asymptotic solution of the Cauchy problem for a generalized Boussinesq equation, Discrete Contin. Dyn. Syst. Ser. B, 3, 3, 401-408 (2003) · Zbl 1124.35335
[8] Lai, S.; Wu, Y.; Yang, X., The global solution of an initial boundary value problem for the damped Boussinesq equation, Commun. Pure Appl. Anal., 3, 2, 319-328 (2004) · Zbl 1069.35055
[9] Levine, H. A., Instability and nonexistence of global solutions of nonlinear wave equations of the form \(P u_{t t} = A u + F(u)\), Trans. Amer. Math. Soc., 192, 1-21 (1974) · Zbl 0288.35003
[10] Levine, H. A.; Sleeman, B. D., A note on the non-existence of global solutions of initial boundary value problems for the Boussinesq equation \(u_{t t} - u_{x x} - 3 u_{x x x x} + 12(u^2)_{x x} = 0\), J. Math. Anal. Appl., 107, 206-210 (1985) · Zbl 0591.35010
[11] Li, Y. A.; Olver, P. J., Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation, J. Differential Equations, 162, 27-63 (2000) · Zbl 0958.35119
[12] Liu, Y., Instability of solitary waves for generalized Boussinesq equation, J. Dynam. Differential Equations, 5, 537-558 (1993) · Zbl 0784.34048
[13] Liu, Y., Existence and blow up of solutions of a nonlinear Pochhammer-Chree equation, Indiana Univ. Math. J., 45, 797-816 (1996) · Zbl 0883.35116
[14] Makhankov, V. G., Dynamics of classical solitons (in non-integrable systems), Phys. Rep., 35, 1-128 (1978)
[15] Polat, N.; Kaya, D.; Tutalar, H. I., Blow up of solutions for the damped Boussinesq equation, Z. Naturforsch A, 60a, 473-476 (2005)
[16] Polat, N.; Kaya, D., Blow up of solutions for the generalized Boussinesq equation with damping term, Z. Naturforsch A, 61a, 235-238 (2006)
[17] Polat, N., Existence and blow up of solution of Cauchy problem of the generalized damped multidimensional improved modified Boussinesq equation, Z. Naturforsch A, 63a, 543-552 (2008)
[18] J. Scott Russell, Report on water waves, British Assoc. Report, 1844; J. Scott Russell, Report on water waves, British Assoc. Report, 1844
[19] S. Selberg, Lecture Notes Mat., 632, PDE, http://www.math.ntnu.no/ sselberg; S. Selberg, Lecture Notes Mat., 632, PDE, http://www.math.ntnu.no/ sselberg
[20] Stein, E. M., Singular Integrals and Differentiability Properties of Functions (1970), Princeton Univ. Press: Princeton Univ. Press Princeton, NJ · Zbl 0207.13501
[21] Turitsyn, S. K., Blow-up in the Boussinesq equation, Phys. Rev. E, 47, 796-799 (1993)
[22] Varlamov, V. V., Asymptotic behavior of solutions of the damped Boussinesq equation in two space dimensions, Int. J. Math. Math. Sci., 22, 131-145 (1999) · Zbl 0919.35111
[23] Varlamov, V. V., Eigenfunction expansion method and the long-time asymptotics for the damped Boussinesq equation, Discrete Contin. Dyn. Syst., 7, 4, 675-702 (2001) · Zbl 1021.35089
[24] Wang, S.; Chen, G., The Cauchy problem for the generalized IMBq equation in \(W^{s, p}(R^n)\), J. Math. Anal. Appl., 266, 38-54 (2002) · Zbl 1043.35118
[25] Wang, S.; Chen, G., Small amplitude solutions of the generalized IMBq Equation, J. Math. Anal. Appl., 274, 846-866 (2002) · Zbl 1136.35425
[26] Wang, S.; Chen, G., Cauchy problem of the generalized double dispersion equation, J. Math. Anal. Appl., 64, 159-173 (2006) · Zbl 1092.35056
[27] Zhijian, Y., On local existence of solutions of initial boundary value problems for the “bad” Boussinesq-type equation, Nonlinear Anal., 51, 1259-1271 (2002) · Zbl 1022.35052
[28] Yang, Z.; Wang, X., Blow up of solutions for improved Boussinesq type equation, Nonlinear Anal., 51, 1259-1271 (2002) · Zbl 1022.35052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.